Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with typhoid. Took treatment. Get headache, tiredness occassionally. Cure, diet?

Am 24yr old female, i was diagnosed of S. Typhi (H) 1:80 , and was given medicines accordingly but in the next week blood report the count increased to S.Typhi (H) 1:160.. after a week of extended medication again, it shows normal.. but am little scared of the diet i need to have as whenever i go out for a small duration my head starts paining & feel very tired, am i completely alright or should i contiue to have only liquid diet? Doctor told me to stop taking medicines & have hygeinic food & water. Please suggest
Asked On : Thu, 31 Jan 2013
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
thanks for your query
Welcome to HCM
First of all any interpretation as to the significance of a widal test
Result must be made against this "baseline" information which vary from region to region
It may be normal 1/80 to 1/160 in some region while it would be significant in other
You should not consume medicines just because of test result
If you are asymptyomatic, symptoms of typhoids are fever, pain abdomen, constipation/diorrhoea etc.
Consuption of hygenic food must be prime importance.
Take care.
Answered: Thu, 31 Jan 2013
I find this answer helpful
General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hello Anisha,

Thanks for posting
If treated appropriately your typhoid should normally subside and there will not be any need for medicines. S. typhi is gotten generally from unclean food and water ( reason why your doctor advised you to take keep good hygiene of food and water). You will need to check your source of water and if not sure of its purity you need to start purifying it. After buying food from the market, make sure that keep it clean, boil food before eating etc.
The headache you are having might be due to the typhoid you had and will require some time to subside. You can take antimigraine/analgesia for the headache. It could be tension headache ( linked to stress). Just a few days of bed rest after your typhoid fever will be advisable.

Hope this helps
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor